Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014 (2014), Article ID 379572, 14 pages
http://dx.doi.org/10.1155/2014/379572
Research Article

Equilibrium Customer Strategies in the Single-Server Constant Retrial Queue with Breakdowns and Repairs

Department of Mathematics, Beijing Jiaotong University, Beijing 100044, China

Received 23 September 2013; Accepted 28 November 2013; Published 2 January 2014

Academic Editor: Carsten Proppe

Copyright © 2014 Zhengwu Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. I. Falin and J. G. C. Templeton, Retrial Queues, Chapman & Hall, London, UK, 1997.
  2. J. R. Artalejo and A. Gómez-Corral, Retrial Queueing Systems: A Computational Approach, Springer, Heidelberg, Germany, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  3. G. Fayolle, “A simple telephone exchange with delayed feedbacks,” in Proceedings of the International Seminar on Teletraffic Analysis and Computer Performance Evalution, pp. 245–253, Amsterdam, The Netherlands, 1986.
  4. K. Farahmand, “Single line queue with repeated demands,” Queueing Systems, vol. 6, no. 1, pp. 223–228, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. J. R. Artalejo and A. Gómez-Corral, “Steady state solution of a single-server queue with linear repeated requests,” Journal of Applied Probability, vol. 34, no. 1, pp. 223–233, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. A. Economou and S. Kanta, “Equilibrium customer strategies and social-profit maximization in the single-server constant retrial queue,” Naval Research Logistics, vol. 58, no. 2, pp. 107–122, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. V. G. Kulkarni, “A game theoretic model for two types of customers competing for service,” Operations Research Letters, vol. 2, no. 3, pp. 119–122, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. A. Elcan, “Optimal customer return rate for an M/M/1 queueing system with retrials,” Probability in the Engineering and Informational Sciences, vol. 8, no. 4, pp. 521–539, 1994. View at Publisher · View at Google Scholar
  9. R. Hassin and M. Haviv, “On optimal and equilibrium retrial rates in a queueing system,” Probability in the Engineering and Informational Sciences, vol. 10, no. 2, pp. 223–227, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. F. Zhang, J. Wang, and B. Liu, “On the optimal and equilibrium retrial rates in an unreliable retrial queue with vacations,” Journal of Industrial and Management Optimization, vol. 8, no. 4, pp. 861–875, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  11. J. Wang and F. Zhang, “Strategic joining in M/M/1 retrial queues,” European Journal of Operational Research, vol. 230, no. 1, pp. 76–87, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  12. H. Li and Y. Q. Zhao, “A retrial queue with a constant retrial rate, server break downs and impatient customers,” Stochastic Models, vol. 21, no. 2-3, pp. 531–550, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  13. A. Economou and S. Kanta, “Equilibrium balking strategies in the observable single-server queue with breakdowns and repairs,” Operations Research Letters, vol. 36, no. 6, pp. 696–699, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. J. H. Cao and K. Cheng, “Analysis of an M/G/1 queueing system with repairable service station,” Acta Mathematicae Applicatae Sinica, vol. 5, no. 2, pp. 113–127, 1982. View at Google Scholar · View at MathSciNet